Packing random graphs and hypergraphs
We determine to within a constant factor the threshold for the property that two random k-uniform hypergraphs with edge probability p have an edge-disjoint packing into the same vertex set. More generally, we allow the hypergraphs to have different densities. In the graph case, we prove a stronger result, on packing a random graph with a fixed graph. © 2016 Wiley Periodicals, Inc. Random Struct. Alg., 51, 3–13, 2017.
Random Structures and Algorithms
Bollobás, B., Janson, S., & Scott, A. (2017). Packing random graphs and hypergraphs. Random Structures and Algorithms, 51 (1), 3-13. https://doi.org/10.1002/rsa.20673